Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 16, NWS Cleveland, OH

April 11, 2013Stark County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 11, 2013, 1:37 AM EDT for Stark County, Ohio. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2013, 1:37 AM EDT (05:37 UTC)
Expired
Apr 11, 2013, 4:48 PM EDT
In force
15 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Stark County, OH

The radar

The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nimishillen Creek at North Industry (NHSO1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WGUS41 KCLE 110537
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
137 AM EDT THU APR 11 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-111337-
/O.NEW.KCLE.FL.W.0016.130411T0537Z-130411T1622Z/
/NHSO1.1.ER.130411T0500Z.130411T0600Z.130411T1022Z.NO/
137 AM EDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* A FLOOD WARNING IS IN EFFECT FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 1:00 AM THURSDAY THE STAGE WAS...8.0 FEET 
* MINOR FLOODING IS OCCURRING AND IS FORECAST. THE CREEK WILL CREST NEAR 8.4 FEET BETWEEN 2:00 AM AND 3:00 AM.
* FLOOD STAGE IS 8.0 FEET 
* AT 8.5 FEET...CHEYENNE STREET BECOMES FLOODED AND IMPASSABLE. 

$$
3 follow-up statements
394 
WGUS41 KCLE 110910
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
510 AM EDT THU APR 11 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  KILLBUCK CREEK NEAR KILLBUCK

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-111710-
/O.EXT.KCLE.FL.W.0016.000000T0000Z-130411T2008Z/
/NHSO1.2.ER.130411T0500Z.130411T0800Z.130411T1408Z.NO/
510 AM EDT THU APR 11 2013

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
* FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR 
  NORTH INDUSTRY
* UNTIL THIS AFTERNOON
* AT  4:00 AM THURSDAY THE STAGE WAS...9.3 FEET AND NEAR CREST 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET 
* THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST 
  SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. 

$$

OHC093-111709-
/O.NEW.KCLE.FL.W.0017.130411T1116Z-000000T0000Z/
/ELRO1.1.ER.130411T1116Z.130412T0600Z.000000T0000Z.NO/
510 AM EDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER AT ELYRIA
* FROM THIS MORNING UNTIL FURTHER NOTICE
* AT  4:00 AM THURSDAY THE STAGE WAS...8.7 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR
  11.9 FEET EARLY FRIDAY MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

$$

OHC075-169-111709-
/O.NEW.KCLE.FL.W.0018.130411T1035Z-130412T1800Z/
/KILO1.1.ER.130411T1035Z.130411T1800Z.130412T1200Z.NO/
510 AM EDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KILLBUCK CREEK NEAR KILLBUCK
* FROM THIS MORNING UNTIL FRIDAY AFTERNOON
* AT  4:00 AM THURSDAY THE STAGE WAS...14.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR
  15.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.

$$
535 
WGUS81 KCLE 111501
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1101 AM EDT THU APR 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK
  NIMISHILLEN CREEK NEAR NORTH INDUSTRY
  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-112301-
/O.CON.KCLE.FL.W.0017.000000T0000Z-000000T0000Z/
/ELRO1.1.ER.130411T0904Z.130412T1800Z.000000T0000Z.NO/
1101 AM EDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT 10:00 AM THURSDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.9 FEET BY THIS AFTERNOON 
  THEN BEGIN FALLING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC075-169-112301-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.130412T0000Z.000000T0000Z.NO/
1101 AM EDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 10:00 AM THURSDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.0 FEET BY THIS EVENING 
  THEN BEGIN FALLING.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


$$

OHC151-112301-
/O.EXT.KCLE.FL.W.0016.000000T0000Z-130412T0430Z/
/NHSO1.2.ER.130411T0500Z.130411T1130Z.130411T2230Z.NO/
1101 AM EDT THU APR 11 2013

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT 10:00 AM THURSDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET...SOUTHEAST 
  SPARTA AVENUE...AND ALLENFORD AVENUE THREATENED. 



$$
490 
WGUS81 KCLE 112048
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
448 PM EDT THU APR 11 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC151-112118-
/O.CAN.KCLE.FL.W.0016.000000T0000Z-130412T0430Z/
/NHSO1.2.ER.130411T0500Z.130411T1130Z.130411T1800Z.NO/
448 PM EDT THU APR 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  4:00 PM THURSDAY THE STAGE WAS 6.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT  2:00 PM THURSDAY.
* FORECAST...THE RIVER WILL FALL TO 4.2 FEET BY FRIDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 10, 9:23 PM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Apr 10, 9:23 PM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
923 PM EDT WED APR 10 2013

.SYNOPSIS...
A STATIONARY FRONT WILL CONTINUE TO MOVE NORTH AND SOUTH ACROSS
THE AREA TONIGHT AND THURSDAY CAUSING DRAMATIC TEMPERATURE
FLUCTUATIONS NEAR THE LAKE SHORE. LOW PRESSURE IS EXPECTED TO MOVE
NORTHEAST ALONG THE FRONT AND BRING WITH IT SHOWERS AND
THUNDERSTORMS. YET ANOTHER LOW PRESSURE SYSTEM WILL MOVE NORTHEAST
ALONG THE FRONT ON FRIDAY MORNING. HIGH PRESSURE WILL BUILD SLOWLY
EAST INTO THE REGION OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEVERE THUNDERSTORM WATCH 88 HAS BEEN CANCELLED FOR NORTHERN OHIO.
WIDESPREAD SHOWERS WITH SCATTERED THUNDERSTORMS CONTINUE ACROSS
MUCH OF THE AREA ALTHOUGH THE SEVERE THREAT HAS DIMINISHED AS THE
INSTABILITY AXIS HAS SHIFTED SOUTH. EXPECTING SHOWERS TO CONTINUE
TO TRAIN ACROSS THE SOUTHERN HALF OF THE FORECAST AREA AND A FLOOD
ADVISORY HAS BEEN ISSUED FROM HANCOCK/SENECA TO KNOX/HOLMES
COUNTIES. RAINFALL RATES HAVE DECREASED BUT WILL HAVE TO WATCH THE
CONVECTION OCCURRING UPSTREAM IN INDIANA FOR POSSIBLE WARNINGS IF
THEY MOVE OVER ALREADY SATURATED AREAS.

OTHERWISE EXPECTING TO SEE AN INCREASE IN CONVECTION FOCUSED
TOWARDS NW OHIO EARLY THURSDAY MORNING AS THE LOW LEVEL JET
DEVELOPS AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM. WOULD THINK
THIS WOULD ALSO ACT TO DISRUPT THE TRAINING SHOWERS ACROSS CENTRAL
OHIO.

SEE HYDROLOGY SECTION FOR FLOOD POTENTIAL BELOW.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
HERE WE GO AGAIN FOR THURSDAY.  BASICALLY NO CHANGE IN THE OVERALL
PATTERN FOR THURSDAY AS UPPER LEVEL LOW LIFTS NORTHEAST THROUGH THE
CENTRAL UNITED STATES AND PIVOTS A TROUGH AXIS TOWARD THE REGION.
TROUGH BECOMES NEGATIVELY TILTED BY FRIDAY MORNING AND WILL AID IN
SURFACE CYCLOGENESIS BY FRIDAY AFTERNOON AND FORCING A COLD FRONT TO
THE EAST COAST. THE SURFACE LOW WILL TRACK OFF TO THE NORTHEAST
THROUGH SATURDAY AND ALLOW WEAK HIGH PRESSURE TO BUILD INTO THE
REGION SATURDAY INTO SATURDAY NIGHT.

AS FRONTAL BOUNDARY REMAINS NEARLY STATIONARY OR CONTINUES TO WAFFLE
OVER THE AREA ON THURSDAY...WE WILL BE PLAGUED ONCE AGAIN BY MAJOR
TEMPERATURE FLUCTUATIONS NEAR THE LAKE SHORE. TOUGH CALL ON WHAT TO
GO WITH FOR HIGHS. SO CONFIDENCE IS LOW AT THIS TIME ACROSS THE
NORTHERN TIER DURING THE DAY.

CONVECTION WILL ONCE AGAIN FIRE ACROSS THE AREA DURING THE DAY DUE
TO THE PROXIMITY OF THE FRONT AND MOISTURE AVAILABILITY. A QUICK
SHOT OF POSITIVE VORTICITY ADVECTION IS EXPECTED TO MOVE THROUGH THE
AREA DURING THE DAY AND THIS COULD BE THE UPPER LEVEL SUPPORT NEEDED
TO FIRE OFF THE SHOWERS AND THUNDERSTORMS.

A COLD FRONT WILL MOVE SLOWLY EAST THURSDAY NIGHT INTO FRIDAY
MORNING AND THIS FEATURE WILL BRING ADDITIONAL RAINFALL TO THE
REGION.

ONCE THE FRONT AND LOW PULL OUT TO THE NORTHEAST OF THE AREA...THIS
SHOULD BRING AN END TO THE HEAVIER SHOWER AND THUNDERSTORM THREAT.
LINGERING SHOWERS CAN BE EXPECTED OVER THE EXTREME NORTHEAST AS WRAP
AROUND AND LAKE ENHANCEMENT OCCURS IN THE COLD AIR ADVECTION.

SEE HYDROLOGY SECTION BELOW FOR FLOOD POTENTIAL.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A SURFACE HIGH BUILDS INTO THE FORECAST AREA ON SUNDAY WITH LITTLE
IF ANY PRECIPITATION EXPECTED. TEMPERATURES SHOULD REACH NEAR NORMAL
ON SUNDAY. FOR MONDAY AND TUESDAY ANOTHER FRONTAL SYSTEM ASSOCIATED
WITH A LOW PRESSURE SYSTEM WILL STALL ACROSS EXTREME NORTHERN OHIO
AND NORTHWEST PENNSYLVANIA. ITS POSSIBLE FOR US TO GET INTO THE WARM
SECTOR MONDAY INTO TUESDAY WITH TEMPERATURES WARMING INTO THE 60S.
WITH THIS TYPE OF PATTERN WE CAN ANTICIPATE SHOWERS FOR BOTH MONDAY
AND TUESDAY. SOME THUNDERSTORMS WILL BE POSSIBLE ALSO. TEMPERATURES
SHOULD AVERAGE ABOVE NORMAL IN THE 60S FOR MANY AREAS. IF YOU
HAPPEN TO BE NORTH OF THE FRONTAL SYSTEM TEMPERATURES WOULD BE MUCH
COOLER IN THE 40S AND 50S.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
THUNDERSTORM ACTIVITY WILL CONTINUE TO WANE OVER THE NEXT COUPLE HOURS
LEAVING A WIDESPREAD LIGHT RAIN ACROSS MUCH OF NRN OHIO. WINDS
HAVE SHIFTED TO THE NORTH AT ALL LOCATIONS AS THE FRONTAL BOUNDARY
HAS SHIFTED SOUTH. LOCATIONS NEAR LAKE ERIE WILL REMAIN IFR
OVERNIGHT WHILE MFD/CAK/YNG ARE ON THE FRINGE OF THE LOWER
CEILINGS AND MAY FLUCTUATE FROM IFR TO VFR...TRANSITIONING TO MORE
VFR TOWARDS MORNING.

EXPECTING SHOWERS TO DECREASE IN COVERAGE SOME BETWEEN 06-12Z WITH
CHANCE OF THUNDERSTORMS INCREASING AGAIN ACROSS NW OHIO ON
THURSDAY MORNING. THESE WILL EVENTUALLY SHIFT EASTWARD THROUGH THE
DAY AND TIMING WILL HAVE TO BE REVISED.

.OUTLOOK...NON-VFR CONTINUING INTO SATURDAY.

&&

.MARINE...
THE LOW APPROACHING FROM THE WEST WILL TIGHTEN THE PRESSURE GRADIENT
CAUSING THE NE FLOW TO INCREASE TONIGHT THRU NOON ON THU. FOR NOW...
TO MAINTAIN SOME CONTINUITY WILL ONLY INCREASE THE WINDS TO 30 KNOTS
INSTEAD OF 35 KNOT GALES.

THE LOW WILL ELONGATE OVER LAKE ERIE THU NIGHT INTO FRI SO EXPECT
CHANGEABLE WINDS DURING THIS TIME THEN THE FLOW SHOULD TURN OUT OF
THE WSW AND INCREASE TO 15 TO 20 AND MAYBE 15 TO 25 KNOTS FRI INTO
FRI NIGHT SO WILL PROBABLY HAVE SCA CONDITIONS THAT WILL LAST INTO
SAT NIGHT. WEAK HIGH PRESSURE MOVING UP THE OH VALLEY WILL LESSEN
THE FLOW SAT NIGHT INTO SUN.

ONCE THE HIGH MOVES OFF TO THE EAST LATER SUN A SE THEN S FLOW WILL
SET UP AND INCREASE SOME SUN NIGHT. BY MON THE MODELS DIFFER A FAIR
AMOUNT ON THE POSITION OF A FRONT NEAR LAKE ERIE SO WIND DIRECTION
IN QUESTION. WILL GO WITH GENERAL CONSENSUS AND LEAN TOWARD HPC
GUIDANCE AND MAINTAIN A S TO SW FLOW.

&&

.HYDROLOGY...
DEW POINTS ACROSS THE AREA SOUTH OF THE QUASI-STATIONARY FRONT ARE
RUNNING IN THE MID 60S. PW VALUES ARE RUNNING TWO STANDARD
DEVIATIONS ABOVE NORMAL WHICH CAN SUPPORT HEAVY RAIN. THE STORMS
EXPECTED TONIGHT COULD PRODUCE LOCALIZED FLOODING...BUT DON'T SEE
ENOUGH WIDESPREAD FLOOD THREAT TO JUSTIFY A WATCH AS MOST AREAS HAVE
BEEN DRY. THE RAIN FALLING IN THE SHORT TERM WILL PRECONDITION THE
GROUND FOR THE NEXT WAVE OF RAIN COMING IN LATE THURSDAY INTO FRIDAY
AT WHICH TIME A WATCH MAY BE NECESSARY. HEAVIEST RAINFALL AMOUNTS
WILL OCCUR ALONG AND NORTH OF THE FRONT WHERE AS MUCH AS 2 MORE
INCHES OF RAIN WILL BE POSSIBLE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR LEZ142>149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...KEC/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...BC
AVIATION...KEC
MARINE...ADAMS
HYDROLOGY...
Hazardous weather outlook, Apr 10, 3:47 PM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT WED APR 10 2013

OHZ003-006>014-020>023-033-089-PAZ001>003-112000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
347 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING AND TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM JUST SOUTH OF TOLEDO THROUGH CLEVELAND TO SOUTHERN CRAWFORD
COUNTY IN PENNSYLVANIA. THE THUNDERSTORMS COULD BE STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

ISOLATED FLOODING IS POSSIBLE WHERE THUNDERSTORMS PERSIST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THURSDAY. SOME
THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND
LARGE HAIL.

THERE COULD BE PROLONGED PERIODS OF RAIN THROUGH FRIDAY WHICH
COULD PRODUCE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ017>019-027>032-036>038-047-112000-
HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
347 PM EDT WED APR 10 2013

...SEVERE THUNDERSTORM WATCH 88 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH THE EVENING.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM JUST SOUTH OF TOLEDO THROUGH CLEVELAND TO SOUTHERN CRAWFORD
COUNTY IN PENNSYLVANIA. THE THUNDERSTORMS COULD BE STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

LOCALIZED FLOODING IS POSSIBLE WHERE THUNDERSTORMS PERSIST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THURSDAY. SOME
THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND
LARGE HAIL.

THERE COULD BE PROLONGED PERIODS OF RAIN THROUGH FRIDAY WHICH
COULD PRODUCE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-112000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
347 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LOMBARDY

In the hours before

Local storm report, Apr 10, 8:12 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
812 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND GST     RAVENNA                 41.16N 81.24W
04/10/2013  M64 MPH          PORTAGE            OH   AWOS

&&

MULLEN
Local storm report, Apr 10, 8:19 PM EDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
819 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             CARDINGTON              40.50N  82.90W
04/10/2013  E1.00 INCH       MORROW             OH   TRAINED SPOTTER

&&

EVENT NUMBER CLE1301027

JAM
Local storm report, Apr 10, 8:21 PM EDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
821 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     NORTH CANTON            40.89N  81.42W
04/10/2013                   STARK              OH   FIRE DEPT/RESCUE

            TELEPHONE POLE DOWN ON SYNDER ST.

&&

EVENT NUMBER CLE1301028

JAM
Local storm report, Apr 10, 9:52 PM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
952 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     UPPER SANDUSKY          40.83N 83.28W
04/10/2013                   WYANDOT            OH   911 CALL CENTER

            DISPATCH REPORTED 4 SEMI TRUCKS BLOWN OVER ALONG WITH
            NUMEROUS POWER LINES AND TREES DOWN.

0348 PM     HAIL             MARBLEHEAD              41.53N 82.72W
04/10/2013  E1.00 INCH       OTTAWA             OH   TRAINED SPOTTER

0350 PM     TSTM WND DMG     NEW WASHINGTON          40.96N 82.85W
04/10/2013                   CRAWFORD           OH   TRAINED SPOTTER

            SEVERAL UNINHABITED BUILDINGS DAMAGED AND POWER POLES
            DOWN

0410 PM     TSTM WND DMG     SHELBY                  40.88N 82.66W
04/10/2013                   RICHLAND           OH   TRAINED SPOTTER

            BUILDING HAD A PORTION OF ROOF BLOWN OFF BY THUNDERSTORM
            WINDS

0425 PM     TSTM WND DMG     NORTH CANTON            40.87N 81.40W
04/10/2013                   STARK              OH   TRAINED SPOTTER

            SHINGLES BLOWN OFF A ROOF.

0425 PM     HAIL             MARION                  40.58N 83.13W
04/10/2013  E1.00 INCH       MARION             OH   TRAINED SPOTTER

0429 PM     HAIL             MORROW CTY/MT GILEAD    40.55N 82.83W
04/10/2013  E1.00 INCH       MORROW             OH   TRAINED SPOTTER

0433 PM     TSTM WND DMG     ASHLAND                 40.87N 82.32W
04/10/2013                   ASHLAND            OH   TRAINED SPOTTER

            NUMEROUS SMALL LIMBS DOWN IN CITY OF ASHLAND.

0500 PM     HAIL             4 N NASHVILLE           40.65N 82.11W
04/10/2013  E1.00 INCH       HOLMES             OH   TRAINED SPOTTER

0510 PM     TSTM WND GST     PARKMAN                 41.37N 81.06W
04/10/2013  E60.00 MPH       GEAUGA             OH   TRAINED SPOTTER

0510 PM     TSTM WND DMG     AKRON                   41.08N 81.52W
04/10/2013                   SUMMIT             OH   TRAINED SPOTTER

            WINDOW BLOWN OUT ON BUILDING. ROOF DAMAGED ON SHED.

0515 PM     TSTM WND DMG     2 W SHELBY              40.88N 82.70W
04/10/2013                   RICHLAND           OH   EMERGENCY MNGR

            BARN DAMAGED AND UTILITY POLES DOWN.

0517 PM     TSTM WND GST     RAVENNA                 41.16N 81.24W
04/10/2013  M64.00 MPH       PORTAGE            OH   AWOS

0530 PM     TSTM WND DMG     NORTH CANTON            40.89N 81.42W
04/10/2013                   STARK              OH   FIRE DEPT/RESCUE

            TELEPHONE POLE DOWN ON SYNDER ST.

0536 PM     TSTM WND DMG     NILES                   41.19N 80.75W
04/10/2013                   TRUMBULL           OH   TRAINED SPOTTER

            UTILITY POLE DOWN. 3 INCH LIMBS DOWN. POWER OUTAGE
            REPORTED.

0548 PM     HAIL             CANTON                  40.81N 81.37W
04/10/2013  E1.00 INCH       STARK              OH   TRAINED SPOTTER

0700 PM     HAIL             CARDINGTON              40.50N 82.90W
04/10/2013  E1.00 INCH       MORROW             OH   TRAINED SPOTTER

&&

MULLEN
Local storm report, Apr 10, 10:43 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1043 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            HOLMESVILLE             40.63N 81.92W
04/10/2013                   HOLMES             OH   COUNTY OFFICIAL

            SEVERAL ROADS IN NORTH AND NORTHEAST HOLMES COUNTY WERE
            WASHED OUT DURING THE EVENING

&&

MULLEN
Local storm report, Apr 10, 10:45 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1045 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     UPPER SANDUSKY          40.83N 83.28W
04/10/2013                   WYANDOT            OH   911 CALL CENTER

            DISPATCH REPORTED 4 SEMI TRUCKS BLOWN OVER ALONG WITH
            NUMEROUS POWER LINES AND TREES DOWN.

0348 PM     HAIL             MARBLEHEAD              41.53N 82.72W
04/10/2013  E1.00 INCH       OTTAWA             OH   TRAINED SPOTTER

0350 PM     TSTM WND DMG     NEW WASHINGTON          40.96N 82.85W
04/10/2013                   CRAWFORD           OH   TRAINED SPOTTER

            SEVERAL UNINHABITED BUILDINGS DAMAGED AND POWER POLES
            DOWN

0410 PM     TSTM WND DMG     SHELBY                  40.88N 82.66W
04/10/2013                   RICHLAND           OH   TRAINED SPOTTER

            BUILDING HAD A PORTION OF ROOF BLOWN OFF BY THUNDERSTORM
            WINDS

0410 PM     TSTM WND DMG     SHELBY                  40.88N 82.66W
04/10/2013                   RICHLAND           OH   TRAINED SPOTTER

            ROOF DAMAGED ON BUILDING.

0425 PM     HAIL             MARION                  40.58N 83.13W
04/10/2013  E1.00 INCH       MARION             OH   TRAINED SPOTTER

0433 PM     TSTM WND DMG     ASHLAND                 40.87N 82.32W
04/10/2013                   ASHLAND            OH   TRAINED SPOTTER

            NUMEROUS SMALL LIMBS DOWN IN CITY OF ASHLAND.

0500 PM     HAIL             4 N NASHVILLE           40.65N 82.11W
04/10/2013  E1.00 INCH       HOLMES             OH   TRAINED SPOTTER

0510 PM     TSTM WND GST     PARKMAN                 41.37N 81.06W
04/10/2013  E60.00 MPH       GEAUGA             OH   TRAINED SPOTTER

0510 PM     TSTM WND DMG     AKRON                   41.08N 81.52W
04/10/2013                   SUMMIT             OH   TRAINED SPOTTER

            WINDOW BLOWN OUT ON BUILDING. ROOF DAMAGED ON SHED.

0515 PM     TSTM WND DMG     2 W SHELBY              40.88N 82.70W
04/10/2013                   RICHLAND           OH   EMERGENCY MNGR

            BARN DAMAGED AND UTILITY POLES DOWN.

0517 PM     TSTM WND GST     RAVENNA                 41.16N 81.24W
04/10/2013  M64.00 MPH       PORTAGE            OH   AWOS

0525 PM     TSTM WND DMG     NORTH CANTON            40.87N 81.40W
04/10/2013                   STARK              OH   TRAINED SPOTTER

            SHINGLES BLOWN OFF A ROOF.

0529 PM     HAIL             MORRAL                  40.55N 82.83W
04/10/2013  E1.00 INCH       MORROW             OH   TRAINED SPOTTER

0530 PM     TSTM WND DMG     NORTH CANTON            40.89N 81.42W
04/10/2013                   STARK              OH   FIRE DEPT/RESCUE

            TELEPHONE POLE DOWN ON SYNDER ST.

0536 PM     TSTM WND DMG     3 SE NILES              41.16N 80.71W
04/10/2013                   TRUMBULL           OH   TRAINED SPOTTER

            UTILITY POLE DOWN. 3 INCH LIMBS DOWN. POWER OUTAGE
            REPORTED.

0548 PM     HAIL             CANTON                  40.81N 81.37W
04/10/2013  E1.00 INCH       STARK              OH   TRAINED SPOTTER

0700 PM     HAIL             CARDINGTON              40.50N 82.90W
04/10/2013  E1.00 INCH       MORROW             OH   TRAINED SPOTTER

1030 PM     FLOOD            HOLMESVILLE             40.63N 81.92W
04/10/2013                   HOLMES             OH   COUNTY OFFICIAL

            SEVERAL ROADS IN NORTH AND NORTHEAST HOLMES COUNTY WERE
            WASHED OUT DURING THE EVENING

&&

MULLEN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 9:23 PM EDTAreal Flood WarningCLEHolmes6 hr
Apr 10, 9:33 PM EDTAreal Flood AdvisoryCLEStark10 hr
Apr 11, 1:11 AM EDTRiver Flood WarningCLEHancock48 hr
Apr 11, 4:17 AM EDTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more24 hr
Apr 11, 4:45 AM EDTAreal Flood WarningCLEAshland, Holmes, Richland6 hr
Apr 11, 5:10 AM EDTRiver Flood WarningCLELorain45 hr
Apr 11, 5:10 AM EDTRiver Flood WarningCLEHolmes, Wayne5 days
Apr 11, 8:49 AM EDTRiver Flood WarningCLEHancock60 hr
Apr 11, 10:55 AM EDTRiver Flood WarningCLEErie, Huron36 hr
Apr 11, 10:55 AM EDTRiver Flood WarningCLESeneca48 hr
Apr 11, 11:03 AM EDTRiver Flood WarningCLEMarion60 hr
Apr 11, 11:03 AM EDTRiver Flood WarningCLEMarion5 days
Apr 11, 4:27 PM EDTLakeshore Flood WatchCLELucas, Ottawa8 hr
Apr 11, 7:36 PM EDTRiver Flood WarningCLETrumbull16 hr
Apr 11, 7:36 PM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood58 hr

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.